MathSciNet Relay Station
MathSciNet bibliographic data
MR2416590 (2009g:46051) 46E30 (28A99 46G10)
Muñoz-Fernández, G. A.; Palmberg, N.; Puglisi, D.; Seoane-Sepúlveda, J. B. Lineability in subsets of measure and function spaces. Linear Algebra Appl. 428 (2008), no. 11-12, 2805–2812.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement